New approach to H ∞ filtering of two-dimensional T-S fuzzy systems
Article first published online: 9 JUL 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 17, pages 1990–2012, 25 November 2013
How to Cite
Li, L., Wang, W. and Li, X. (2013), New approach to H ∞ filtering of two-dimensional T-S fuzzy systems. Int. J. Robust Nonlinear Control, 23: 1990–2012. doi: 10.1002/rnc.2866
- Issue published online: 23 OCT 2013
- Article first published online: 9 JUL 2012
- Manuscript Accepted: 13 JUN 2012
- Manuscript Revised: 28 MAY 2012
- Manuscript Received: 21 OCT 2011
- National Nature Science Foundation. Grant Number: 61074006
- Jiangsu province Graduate Student Research Innovative Project. Grant Number: CXLX11_ 0253
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!